Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 6, pp 852–867 | Cite as

Theorems for unique solvability and approximation of certain boundary-value problems for systems of equations that describe an oceanic flow

  • Yu. Ya. Belov
Article

Keywords

Unique Solvability Oceanic Flow 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. I. Marchuk, Numerical Solution of Problems of the Dynamics of the Atmosphere and the Ocean [in Russian], Fizmatgiz, Leningrad (1974).Google Scholar
  2. 2.
    Numerical Methods of Computation of Oceanic Flows. Collection of Scientific Works of Computation Center of the Academy of Sciences of the USSR [in Russian], Novosibirsk (1974).Google Scholar
  3. 3.
    M. A. Bubnov and A. V. Kazhikhov, “Unique solvability of the fundamental boundary-value problem of the linear theory of oceanic circulation,” Dokl. Akad. Nauk SSSR,198, No. 4, 801–804 (1971).Google Scholar
  4. 4.
    V. P. Kochergin, “On the uniqueness of solution of a problem of the dynamics of a baroclinic ocean. Numerical methods for the computation of oceanic flow,” in: Collection of Scientific Works of the Computation Center of the Academy of Sciences of the USSR [in Russian], Novosibirsk (1974), pp. 43–52.Google Scholar
  5. 5.
    A. A. Kordzadze, “On uniqueness of solution of quasilinear problems of oceanic dynamics,” in: Certain Problems of Computational and Applied Mathematics [in Russian], Nauka, Novosibirsk (1975), pp. 77–89.Google Scholar
  6. 6.
    Yu. Ya. Belov, “On the unique solvability of a problem of the flow of the Pacific Ocean,” in: Numerical Methods of Continuous Mechanics [in Russian], Vol. 8, No. 4, Novosibirsk (1977), pp. 20–33.Google Scholar
  7. 7.
    Yu. Ya. Belov, “On the correctness of a problem of the dynamics of a baroclinic ocean,” Article Deposited in the All-Union Institute of Scientific and Technical Information at No. 142-78, Dep. Annotation in: Sib. Mat. Zh.,19, No. 6, 1428 (1978).Google Scholar
  8. 8.
    O. A. Ladyzhenskaya, Boundary-Value Problems of Mathematical Physics [in Russian], Nauka, Moscow (1973).Google Scholar
  9. 9.
    J.-L. Lions, Certain Methods for the Solution of Nonlinear Boundary-Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  10. 10.
    S. L. Sobolev, Certain Applications of Functional Analysis in Mathematical Physics [in Russian], Izd. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  11. 11.
    A. Friedman, Partial Differential Equations of Parabolic Type [Russian translation], Mir, Moscow (1968).Google Scholar
  12. 12.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc. (1968).Google Scholar
  13. 13.
    Yu. Ya. Belov, “On the approximation of a class of systems of linear differential equations,” Dokl. Akad. Nauk SSSR,220, No. 4, 765–768 (1975).Google Scholar
  14. 14.
    V. P. Kochergin and A. A. Tsvetkova, “Numerical modelling of the flow of the Pacific Ocean,” in: Numerical Methods of Continuous Mechanics [in Russian], Vol. 5, No. 3, Nauka, Novosibirsk (1974), pp. 39–53.Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • Yu. Ya. Belov

There are no affiliations available

Personalised recommendations